Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Not doing so good.

Posted by PattyG on May 14, 1999, at 19:26:33

In reply to Re: Not doing so good., posted by Jim on May 14, 1999, at 6:15:07

Glad to hear (well, not really "glad") that others are having same experience as my husband. Poor soul was really nauseated and dizzy the first day on 25 mg. Thankfully, he cut it in half! We're trying the "break it into quite a few pieces" process and starting over. Anyone with experience know if eventually your system becomes accilamated?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:PattyG thread:4588